RSS

Motivation and Medication

15 Aug

Motivation…I have none of.

Medication…plenty.

Being on Abilify has so far not done very much for me. Granted it’s only been a few days but still, I want to see results dammit! I still feel kind of depressed and sluggish and swing between despair to excitement within minutes of each other. Really weird. I was hoping by now I would be all better and ready to tackle the world-

however

I have none of that stuff that makes you want to do stuff. You know? I have just written a therapeutic psychology test which I definitely didn’t study hard enough for BECAUSE I JUST CAN’T CONCENTRATE and I guess another part is that I don’t feel motivated right now to just want to do it. Like I said in my previous post, this is bad because my degree is just so close. A few months away. All I have to do is work super hard and I can graduate with some really good marks and be well on my way into an honour’s programme. But how can I do this all when all I really want to do is sleep, talk to my on/off boyfriend and drink coffee. I look at my textbooks and just feel…blah…instead of the excitement and hopefulness I used to feel. So maybe it’s a bit of burnout? I have been at this full time non stop studying thing for 3 years now. So surely being a bit tired and unmotivated-ish is unavoidable really?

But then why is everyone else around me doing so well and I’m stuck on a swing.

Back and forth between happy and sad.

Excited and hopeless.

Back and forth between nothing and everything.

 

So how long til that Abilify kicks in?

Advertisements
 
2 Comments

Posted by on August 15, 2013 in Bipolar, Medication

 

Tags: , , , , , , , , , ,

2 responses to “Motivation and Medication

  1. midnightdemons7

    August 16, 2013 at 8:20 am

    it took a week or so for the abilify to calm the voices down. I don’t know how long it will take for mood swings. I don’t think this is a stand along medication and should be taken with something else, like depakote or lithium. but I don’t know your history and stuff. I hope it kicks in soon enough

     
    • zozespot

      August 16, 2013 at 9:28 am

      Thanks for the imput! I take it with rivotril, lamictin and epilim because I also have epilepsy. So hopefully they will all start working well together soon.
      Thanks

       

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: